# SDR SWIA971961

- Difficulty date: August 28, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 15,994 hours, 21,572 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

WHEN ENGAGED ON CAPTAIN''S SIDE, AUTOPILOT COMMENCES A RIGHT TURN AWAY FROM COMMAND BARS (FLIGHT DIRECTOR).  WORKED FINE EN ROUTE HOWEVER, ONCE DESCENT INITIATED AIP WOULD NOT RESPOND TO FLIGHT DIRECTOR.  F/O''S SIDE APPEARS TO FUNCTION NORMALLY.  DIVERTED FROM ACV TO SFO.  REPLACED NUMBER ONE AHRS COMPUTER AND RE-INITIALIZED.  AUTOPILOT SYSTEM OP CHECKS GOOD IAW MM 22-11-00.  P/N ON:  6226190-204, S/N ON:  967, S/N OFF:  714,
